# SDR CALA2019070201111

- Difficulty date: June 30, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 58,692 hours, 25,550 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O CREW HAD L/G UNLOCK MSG THEN FLAP LOCKED MSG FOLLOWED BY GREEN SYS OVERHEAT THEN HAD YELLOW SYS OVERHEAT AND FINALLY G EAR GRAVITY EXTEND.
